# SDR UALA2012071703874

- Difficulty date: July 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 57,073 hours, 21,354 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: BR964421
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOCATED AT 29C FOUND INOPERATIVE.  RELAMPED, OPS GOOD.
